# SDR AALA202304069352

- Difficulty date: March 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: D5227902620300
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACNE: EMERGENCY EXIT DOOR 834 INTERNAL SEGMENT ANGLE CRACKED BETWEEN DOOR BEAM 2 AND BEAM 3. REPLACED SEGMENT PER SRM 51-72-11.
